Article info

Download PDFPDF
Differential Effect on Vasodilatation and Pain After Intradermal Capsaicin in Humans During Decay of Intravenous Regional Anesthesia With Mepivacaine

Authors

  1. Reprint requests: Sigga Kalman, M.D., Ph.D., Department of Anesthesiology, University Hospital, S-581 85 Linköping, Sweden. E-mail: Sigga.Kalman@ane.us.lio.se.

Citation

Kalman S, Linderfalk C, Wårdell K, et al
Differential Effect on Vasodilatation and Pain After Intradermal Capsaicin in Humans During Decay of Intravenous Regional Anesthesia With Mepivacaine

Publication history

  • First published July 1, 1998.
Online issue publication 
July 01, 1998

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.